Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jun 13, 2015, 5:39 PM MDT for Roosevelt County, New Mexico. It was in force for 96 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2015, 5:39 PM MDT (23:39 UTC)
- Expired
- Jun 13, 2015, 7:15 PM MDT
- In force
- 96 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 56 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 5:55 PM MDT | FLASH FLOOD | Portales, NM | HWY 267. INTERSECTIONS OF 17TH 18TH AND 3RD AND KILGOR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 411 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
416
WGUS55 KABQ 132339
FFWABQ
NMC041-140115-
/O.NEW.KABQ.FF.W.0007.150613T2339Z-150614T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
539 PM MDT SAT JUN 13 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 715 PM MDT
* AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED
AREA. FLASH FLOODING IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
PORTALES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3423 10327 3413 10326 3413 10340 3423 10340
$$
502 follow-up statements
920 WGUS75 KABQ 140032 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 632 PM MDT SAT JUN 13 2015 NMC041-140115- /O.CON.KABQ.FF.W.0007.000000T0000Z-150614T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROOSEVELT- 632 PM MDT SAT JUN 13 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR CENTRAL ROOSEVELT COUNTY... AT 630 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLOODING AT SEVERAL LOCATIONS IN PORTALES. LIGHT TO OCCASIONALLY MODERATE RAIN WILL CONTINUE. LOCATIONS IMPACTED INCLUDE... PORTALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. && LAT...LON 3423 10327 3413 10326 3413 10340 3423 10340 $$ 50
400 WGUS75 KABQ 140116 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 716 PM MDT SAT JUN 13 2015 NMC041-140126- /O.EXP.KABQ.FF.W.0007.000000T0000Z-150614T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROOSEVELT- 716 PM MDT SAT JUN 13 2015 ...THE FLASH FLOOD WARNING FOR CENTRAL ROOSEVELT COUNTY HAS EXPIRED... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 3423 10327 3413 10326 3413 10340 3423 10340 $$ 50
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 3:40 PM MDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 13, 3:40 PM MDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 340 PM MDT SAT JUN 13 2015 .SYNOPSIS... ACTIVE WEATHER WILL CONTINUE TO IMPACT THE AREA THROUGH AT LEAST EARLY NEXT WEEK. WIDESPREAD SHOWERS AND THUNDERSTORMS... SOME LOCALLY STRONG TO SEVERE OVER EASTERN NEW MEXICO...WILL TAPER OFF THIS EVENING INTO AREAS OF LIGHT RAIN. MORE STORMS WITH LOCALLY HEAVY RAINFALL WILL CONTINUE INTO SUNDAY...MONDAY...AND TUESDAY... WITH A GRADUAL DOWNTICK EACH DAY. A RIDGE OF HIGH PRESSURE WILL DEVELOP OVER THE STATE AND LEAD TO A DRYING AND WARMING TREND NEXT WEEK. THE ALBUQUERQUE METRO AREA MAY SEE THEIR FIRST MID TO UPPER 90S SO FAR THIS YEAR. && .DISCUSSION... VERY ACTIVE WEATHER CURRENTLY ACROSS THE REGION WITH MOIST AND UNSTABLE CONDITIONS NOW FOCUSING OVER EAST CENTRAL AND SE AREAS. SVR STORM WATCH REMAINS IN EFFECT TIL 9PM THIS EVENING. FOR THE WEST...STORMS HAVE MERGED INTO A MORE STABLE AREA OF RAIN WITH A FEW EMBEDDED STORMS. SOME HEAVY RAIN HAS BEEN NOTED IN THE ANIMAS RIVER BASIN TODAY SO WILL HAVE TO MONITOR LEVELS NEAR CEDAR HILL AND FARMINGTON TONIGHT. OTHERWISE...DID NOT HAVE AN APPROPRIATE AMOUNT OF TIME TO MAKE ANY REAL CHANGES TO FORECAST PACKAGE BEYOND TONIGHT. IT STILL APPEARS A RIDGE WILL DEVELOP EASTWARD FROM ARIZONA BY MID WEEK NEXT WEEK AND BRING THE FIRST ROUND OF REALLY HOT TEMPS TO CENTRAL AND WESTERN NM. GUYER && .FIRE WEATHER... MOIST AIRMASS WILL CONTINUE ACROSS MOST OF THE FCST AREA INTO AT LEAST SUNDAY OR MONDAY...THOUGH SOME DRYING MAY GET UNDERWAY ACROSS THE WEST...AT LEAST ENOUGH TO LESSEN STORM DEVELOPMENT SOME TO THE WEST OF THE RIO GRANDE VALLEY. AT LEAST SCATTERED SHOWERS AND STORMS...SOME VERY STRONG IF NOT SEVERE AND FAVORING THE AFTERNOON THROUGH NIGHTTIME PERIOD...WILL CONTINUE ACROSS THE EAST THIRD TO HALF OF THE STATE INTO AT LEAST TUE BEFORE BECOMING LESS WIDESPREAD. WITH MANY SPOTS RECEIVING WETTING RAINFALL INTO THIS EVE...VERY GOOD TO EXCELLENT RH RECOVERY WILL BE ON HAND OVERNIGHT AND INTO SUNDAY MORNING. TEMPERATURES WILL INCH A BIT CLOSER TO AVERAGE SUN AND DECENT VENTILATION RATES WILL PREVAIL MOST ZONES. BETWEEN MON AND MON NIGHT A BACK DOOR COLD FRONT WILL DROP INTO THE EASTERN PLAINS OF NM...RECHARGING LOWER LAYER MOISTURE. THE FRONT MAY REACH THE RIO GRANDE VALLEY BY OR BEFORE DUSK AND PERHAPS MAKE IT TO THE CONTINENTAL DIVIDE OVERNIGHT MON NIGHT...THOUGH FCST MODELS ARE IN SOME DISAGREEMENT ON THE SPEED OF THIS FRONT. THIS COULD ALSO BRING AN UPTICK IN STORM COVERAGE IN CENTRAL ZONES LATE MONDAY AFTERNOON OR NIGHT WITH ACTIVITY MUCH LESS NUMEROUS TOWARD AND ESPECIALLY WEST OF THE DIVIDE. FORECAST MODELS STILL PROJECTING A DAY BY DAY DRYING TREND THROUGH THE REMAINDER OF NEXT WEEK WITH VERY FEW STORMS EXPECTED BY THE LATTER HALF OF THE WEEK. 43 && .AVIATION... 18Z TAF CYCLE SHRA AND TSRA HAVE DEVELOPED QUICKLY AND EARLY ACROSS THE NW THIRD OF NM AND THE STRONGER TSRA WILL GENERATE RELATIVELY SHORT DURATION MVFR CIGS AND PERHAPS VSBY...AS WELL AS OCCASIONAL MT OBSCURATIONS. GUP...SAF AND LVS ARE MOST FAVORED TO SEE THESE CONDITIONS ANYTIME FROM ISSUANCE TIME OF THIS PRODUCT THROUGH 14/01Z WITH DIMINISHING CHANCES THEREAFTER. ABQ...AEG AND FMN TO SEE STILL SIGNIFICANT BUT SLIGHTLY LOWER CHANCES OF SAME. FARTHER EAST NEW TSRA DEVELOPMENT EXPECTED FIRST ACROSS EAST SLOPES OF CENTRAL MT CHAIN AND EAST TO WESTERN REACHES OF THE EASTERN PLAINS...THEN BUILDING ACROSS THE EASTERN PLAINS OF NEW MEXICO LATER AFTN THROUGH THE EVENING. LATTER AREA STORMS COULD TURN STRONG TO SEVERE WITH LARGE HAIL AND WIND GUSTS TO 50 OR 55 KT. ACTIVITY TO DECREASE CONSIDERABLY LATE TONIGHT WHEN SOME LOCALIZED MVFR TO IFR CIGS OR FOG REDUCED VSBY MAY DEVELOP MAINLY NORTH AND EAST. 43 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 54 83 55 88 / 20 10 10 5 DULCE........................... 45 78 46 83 / 50 30 30 20 CUBA............................ 48 76 50 79 / 50 40 40 20 GALLUP.......................... 49 81 50 85 / 30 20 10 10 EL MORRO........................ 48 81 50 85 / 50 30 30 30 GRANTS.......................... 49 83 51 86 / 40 20 10 10 QUEMADO......................... 51 82 53 84 / 20 10 10 10 GLENWOOD........................ 53 87 55 89 / 10 10 10 20 CHAMA........................... 44 71 45 74 / 60 50 50 50 LOS ALAMOS...................... 53 76 54 79 / 50 50 50 40 PECOS........................... 52 75 53 76 / 50 50 50 50 CERRO/QUESTA.................... 45 71 46 73 / 30 50 50 50 RED RIVER....................... 43 61 44 63 / 40 50 50 50 ANGEL FIRE...................... 46 64 46 65 / 30 50 50 50 TAOS............................ 46 75 47 77 / 30 40 40 30 MORA............................ 48 72 49 72 / 30 50 50 50 ESPANOLA........................ 52 81 53 84 / 30 20 30 30 SANTA FE........................ 54 76 56 78 / 40 40 50 50 SANTA FE AIRPORT................ 54 81 56 83 / 40 20 30 20 ALBUQUERQUE FOOTHILLS........... 59 84 60 85 / 50 30 40 40 ALBUQUERQUE HEIGHTS............. 61 86 62 87 / 40 10 20 30 ALBUQUERQUE VALLEY.............. 60 88 61 90 / 40 10 20 20 ALBUQUERQUE WEST MESA........... 61 89 61 91 / 30 10 10 20 LOS LUNAS....................... 59 89 60 91 / 40 10 20 10 RIO RANCHO...................... 59 88 60 89 / 40 10 10 20 SOCORRO......................... 61 91 61 92 / 10 10 10 10 SANDIA PARK/CEDAR CREST......... 55 80 56 82 / 50 40 40 50 TIJERAS......................... 56 83 57 84 / 50 30 50 50 MORIARTY/ESTANCIA............... 51 82 52 83 / 40 30 30 20 CLINES CORNERS.................. 53 78 55 79 / 50 20 40 30 GRAN QUIVIRA.................... 56 82 56 84 / 20 20 30 30 CARRIZOZO....................... 58 87 58 88 / 10 10 10 20 RUIDOSO......................... 52 82 54 80 / 20 40 20 40 CAPULIN......................... 54 73 53 72 / 30 40 40 30 RATON........................... 52 76 52 76 / 30 50 40 30 SPRINGER........................ 53 77 52 77 / 30 30 40 30 LAS VEGAS....................... 51 74 51 74 / 30 50 40 30 CLAYTON......................... 59 78 59 78 / 40 40 40 30 ROY............................. 56 76 56 76 / 30 50 50 30 CONCHAS......................... 61 83 62 84 / 40 30 30 20 SANTA ROSA...................... 60 84 61 84 / 50 30 30 20 TUCUMCARI....................... 61 84 62 84 / 60 30 40 30 CLOVIS.......................... 59 82 62 81 / 60 30 50 30 PORTALES........................ 61 84 63 82 / 60 30 50 30 FORT SUMNER..................... 62 84 63 84 / 50 30 30 20 ROSWELL......................... 63 90 64 89 / 30 30 20 20 PICACHO......................... 56 87 58 86 / 20 30 20 20 ELK............................. 54 83 57 80 / 20 30 20 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 13, 5:05 AM MDT, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 505 AM MDT SAT JUN 13 2015 NMZ501>540-141200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 505 AM MDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR PORTIONS OF THE EASTERN PLAINS NEAR THE TEXAS BORDER THIS AFTERNOON AND EVENING... WITH LARGE HAIL BEING THE PRIMARY THREAT. THERE IS ALSO A THREAT FOR HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING OVER THE SAME AREA DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG STORMS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING ACROSS THE EAST CENTRAL PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT FOR THE EASTERN PLAINS DUE TO THE THREAT OF SEVERE THUNDERSTORMS. 11
In the hours before
Special weather statement, Jun 13, 4:40 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
440 PM MDT SAT JUN 13 2015
NMZ534>536-132315-
CURRY COUNTY-QUAY COUNTY-ROOSEVELT COUNTY-
440 PM MDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CURRY...SOUTH
CENTRAL QUAY AND NORTHWESTERN ROOSEVELT COUNTIES UNTIL 515 PM MDT...
AT 440 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR RAGLAND
TO 12 MILES SOUTH OF MELROSE...AND MOVING EAST AT 20 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MELROSE...RAGLAND...SAINT VRAIN...FLOYD...FORREST AND MCALISTER.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
EAST CENTRAL NEW MEXICO.
LAT...LON 3409 10361 3409 10394 3481 10385 3490 10348
3425 10349
TIME...MOT...LOC 2240Z 269DEG 68KT 3477 10369 3424 10363
KJSpecial weather statement, Jun 13, 4:41 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 441 PM MDT SAT JUN 13 2015 NMZ501-504-132315- NORTHWEST PLATEAU-NORTHWEST HIGHLANDS- 441 PM MDT SAT JUN 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN JUAN COUNTY UNTIL 515 PM MDT... AT 440 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTH OF NAPI HEADQUARTERS...OR 21 MILES SOUTH OF FARMINGTON...MOVING SOUTH AT 5 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT INTENSE DANGEROUS CLOUD TO GROUND LIGHTNING. LOCATIONS IMPACTED INCLUDE... BISTI OIL FIELD. BURNHAM. OTHER LOCATIONS AFFECTED INCLUDE ANGEL PEAK RECREATION AREA. && LAT...LON 3622 10836 3664 10837 3664 10778 3624 10791 TIME...MOT...LOC 2240Z 006DEG 5KT 3645 10822 GUYER
Special weather statement, Jun 13, 4:44 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 444 PM MDT SAT JUN 13 2015 NMZ538-539-132330- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- 444 PM MDT SAT JUN 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHAVES AND EAST CENTRAL LINCOLN COUNTIES UNTIL 530 PM MDT... AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES NORTHEAST OF ARABELA...OR 42 MILES NORTHWEST OF ROSWELL...MOVING EAST AT 35 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL CHAVES AND EAST CENTRAL LINCOLN COUNTIES. THIS INCLUDES HIGHWAY 285 NEAR MILE MARKER 150. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN NEW MEXICO. LAT...LON 3377 10523 3398 10512 3396 10463 3355 10475 TIME...MOT...LOC 2243Z 283DEG 29KT 3383 10501 KJ
Local storm report, Jun 13, 4:46 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
446 PM MDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL ELIDA 33.95N 103.65W
06/13/2015 E1.75 INCH ROOSEVELT NM TRAINED SPOTTER
A FEW GOLF BALL SIZED HAIL.
0432 PM TSTM WND GST ELIDA 33.95N 103.65W
06/13/2015 E60 MPH ROOSEVELT NM TRAINED SPOTTER
A FEW GOLF BALL SIZED HAIL.
&&
EVENT NUMBER ABQ1502275
EVENT NUMBER ABQ1502276
50Special weather statement, Jun 13, 4:52 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 452 PM MDT SAT JUN 13 2015 NMZ530-531-132330- UNION COUNTY-HARDING COUNTY- 452 PM MDT SAT JUN 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND NORTHEASTERN HARDING COUNTIES UNTIL 530 PM MDT... AT 452 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF BUEYEROS...OR 24 MILES NORTHEAST OF MOSQUERO...MOVING EAST AT 10 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BUEYEROS AND YATES. && LAT...LON 3604 10399 3624 10387 3621 10339 3583 10362 TIME...MOT...LOC 2252Z 285DEG 11KT 3609 10375 GUYER
Special weather statement, Jun 13, 5:38 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
538 PM MDT SAT JUN 13 2015
NMZ534-535-140030-
CURRY COUNTY-QUAY COUNTY-
538 PM MDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CURRY AND
SOUTHEASTERN QUAY COUNTIES UNTIL 630 PM MDT...
AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES
EAST OF TUCUMCARI TO 5 MILES NORTH OF BROADVIEW TO 10 MILES NORTHEAST
OF RANCHVALE...AND MOVING EAST AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLOVIS...SAN JON...GRADY...RANCHVALE...BROADVIEW...BELLVIEW...
WHEATLAND AND BARD.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 339 AND 373.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
EAST CENTRAL NEW MEXICO.
LAT...LON 3446 10356 3474 10348 3524 10365 3527 10305
3453 10304
TIME...MOT...LOC 2338Z 257DEG 35KT 3516 10353 3490 10323 3463 10323
KJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 1:50 AM MDT | Special Weather Statement | ABQ | Santa Fe | 25 min |
| Jun 13, 3:38 AM MDT | Special Weather Statement | ABQ | Curry | 52 min |
| Jun 13, 5:57 AM MDT | Special Weather Statement | ABQ | De Baca | 33 min |
| Jun 13, 6:31 AM MDT | Special Weather Statement | ABQ | Quay | 29 min |
| Jun 13, 6:58 AM MDT | Special Weather Statement | ABQ | Curry, Quay | 32 min |
| Jun 13, 12:54 PM MDT | Special Weather Statement | ABQ | Santa Fe | 36 min |
| Jun 13, 1:02 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, McKinley, Sandoval, Valencia | 3 hr |
| Jun 13, 1:12 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe, Torrance | 20 min |
| Jun 13, 1:23 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 112 min |
| Jun 13, 1:28 PM MDT | Special Weather Statement | ABQ | Bernalillo | 47 min |
| Jun 13, 1:34 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Valencia | 41 min |
| Jun 13, 1:39 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 66 min |
| Jun 13, 2:04 PM MDT | Special Weather Statement | ABQ | Bernalillo | 26 min |
| Jun 13, 2:09 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 37 min |
| Jun 13, 2:10 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 65 min |
| Jun 13, 2:27 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 37 min |
| Jun 13, 2:30 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln, Torrance | 2 hr |
| Jun 13, 2:37 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 83 min |
| Jun 13, 2:37 PM MDT | Special Weather Statement | ABQ | De Baca | 23 min |
| Jun 13, 2:41 PM MDT | Flash Flood Warning | ABQ | Chaves | 2 hr |
| Jun 13, 2:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Lincoln | 60 min |
| Jun 13, 2:51 PM MDT | Special Weather Statement | ABQ | Guadalupe | 39 min |
| Jun 13, 2:57 PM MDT | Special Weather Statement | ABQ | Bernalillo | 63 min |
| Jun 13, 3:02 PM MDT | Special Weather Statement | ABQ | Curry | 28 min |
| Jun 13, 3:08 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 37 min |
| Jun 13, 3:18 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 57 min |
| Jun 13, 3:23 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 112 min |
| Jun 13, 3:27 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 48 min |
| Jun 13, 3:29 PM MDT | Special Weather Statement | ABQ | Guadalupe | 31 min |
| Jun 13, 3:42 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Jun 13, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 44 min |
| Jun 13, 3:51 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 84 min |
| Jun 13, 3:51 PM MDT | Special Weather Statement | ABQ | Roosevelt | 24 min |
| Jun 13, 3:54 PM MDT | Special Weather Statement | ABQ | Chaves | 51 min |
| Jun 13, 3:56 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 49 min |
| Jun 13, 4:06 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 54 min |
| Jun 13, 4:13 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 2 hr |
| Jun 13, 4:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 60 min |
| Jun 13, 4:20 PM MDT | Special Weather Statement | ABQ | De Baca | 25 min |
| Jun 13, 4:24 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 51 min |
| Jun 13, 4:30 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Quay, Roosevelt | 2 hr |
| Jun 13, 4:35 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 85 min |
| Jun 13, 4:40 PM MDT | Special Weather Statement | ABQ | Curry | 35 min |
| Jun 13, 4:41 PM MDT | Special Weather Statement | ABQ | San Juan | 34 min |
| Jun 13, 4:44 PM MDT | Special Weather Statement | ABQ | Lincoln | 46 min |
| Jun 13, 4:50 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 55 min |
| Jun 13, 4:52 PM MDT | Special Weather Statement | ABQ | Harding | 38 min |
| Jun 13, 4:56 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 49 min |
| Jun 13, 4:59 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, Roosevelt | 3 hr |
| Jun 13, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, Roosevelt | 38 min |
| Jun 13, 5:38 PM MDT | Special Weather Statement | ABQ | Curry, Quay | 52 min |
| Jun 13, 5:46 PM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
| Jun 13, 5:58 PM MDT | Flash Flood Warning | ABQ | Curry | 92 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.